On the distribution of the supremum for stochastic processes
Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 6 (1970) no. 3, pp. 237-247.
@article{AIHPB_1970__6_3_237_0,
     author = {Tak\'acs, Lajos},
     title = {On the distribution of the supremum for stochastic processes},
     journal = {Annales de l'institut Henri Poincar\'e. Section B. Calcul des probabilit\'es et statistiques},
     pages = {237--247},
     publisher = {Gauthier-Villars},
     volume = {6},
     number = {3},
     year = {1970},
     zbl = {0205.44001},
     mrnumber = {278414},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1970__6_3_237_0/}
}
TY  - JOUR
AU  - Takács, Lajos
TI  - On the distribution of the supremum for stochastic processes
JO  - Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
PY  - 1970
DA  - 1970///
SP  - 237
EP  - 247
VL  - 6
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1970__6_3_237_0/
UR  - https://zbmath.org/?q=an%3A0205.44001
UR  - https://www.ams.org/mathscinet-getitem?mr=278414
LA  - en
ID  - AIHPB_1970__6_3_237_0
ER  - 
%0 Journal Article
%A Takács, Lajos
%T On the distribution of the supremum for stochastic processes
%J Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
%D 1970
%P 237-247
%V 6
%N 3
%I Gauthier-Villars
%G en
%F AIHPB_1970__6_3_237_0
Takács, Lajos. On the distribution of the supremum for stochastic processes. Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 6 (1970) no. 3, pp. 237-247. http://www.numdam.org/item/AIHPB_1970__6_3_237_0/

[1] G. Baxter and M.D. Donsker, On the distribution of the supremum functional for processes with stationay independent increments. Trans. Amer. Math. Soc., 85, 1957, 73-87. | MR | Zbl

[2] H. Cramer, On some questions connected with mathematical risk. University of California Publications in Statistics, 2, 1954, 99-124. | MR | Zbl

[3] D.A. Darling, The maximum of sums of stable random variables. Trans. Amer. Math. Soc., 83, 1956, 164-169. | MR | Zbl

[4] C.C. Heyde, On the maximum of sums of random variables and the supremum functional for stable processes. Journ. Appl. Prob., 6, 1969, 419-429. | MR | Zbl

[5] F. Pollaczek, Fonctions caractéristiques de certaines répartitions définies au moyen de la notion d'ordre. Application à la théorie des attentes. Comptes Rendus Acad. Sciences (Paris), 234, 1952, 2334-2336. | MR | Zbl

[6] F. Spitzer, A combinatorial lemma and its application to probability theory. Trans. Amer. Math. Soc., 82, 1956, 323-339. | MR | Zbl